Volume 5 Number 2 (Feb. 2010)
Home > Archive > 2010 > Volume 5 Number 2 (Feb. 2010) >
JSW 2010 Vol.5(2): 235-242 ISSN: 1796-217X
doi: 10.4304/jsw.5.2.235-242

An almost Linear I/O Algorithm for Skyline Query

Xiangquan Gui1, Yuanping Zhang1, Xiaohong Hao2

1College of Computer and Communication, Lanzhou University of Technology, Lan

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Dec 24, 2021 News!

     Vol 15, No 1- Vol 15, No 6 has been indexed by IET-(Inspec)   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]